Toggle Main Menu Toggle Search

Open Access padlockePrints

Constructing of orientable Wicks forms and estimation of their number

Lookup NU author(s): Dr Alina Vdovina


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Vdovina A

Publication type: Article

Publication status: Published

Journal: Communications in Algebra

Year: 1995

Volume: 23

Issue: 9

Pages: 3205-3222

ISSN (print): 0092-7872

ISSN (electronic): 1532-4125

Publisher: Taylor & Francis Inc.


DOI: 10.1080/00927879508825398


Altmetrics provided by Altmetric